|children and HIV
May 12, 2010
What side effects can children have from HIV meds?
Response from Dr. Henry
The side effects from HIV meds that might occur depends on which medications are used in the regimen. The most common problems relate to difficulty swallowing the pills, nausea, stomach cramps, and loose stools. KH
Lap Band and HIV positive
Is it okay if i take the Atripla as perscribed and take my septrim only half a month?
- Can Having The Flu Interfere With The Hiv Test Results?
- Chances Of Getting Hiv Through One Anal Exposure
- Does Stomach Acid Kill The AIDS Virus?
- How Long After Symptoms Start To Test HIV Positive?
- Sharing Drinks And Cuts In Mouth
- Social, Legal, And Ethical Ramifications Of HIV Status Disclosure
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.